Positive solutions of four-point boundary-value problems for higher-order with p-Laplacian operator
MetadataShow full metadata
In this paper, we study the existence of positive solutions for nonlinear four-point singular boundary-value problems for higher-order equation with the p-Laplacian operator. Using the fixed-point index theory, we find conditions for the existence of one solution, and of multiple solutions.
CitationZhou, Y., & Su, H. (2007). Positive solutions of four-point boundary-value problems for higher-order with p-Laplacian operator. Electronic Journal of Differential Equations, 2007(05), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.